MathSciNet Relay Station
MathSciNet bibliographic data
MR1906769 11F46 (11F30 11F32 11F75)
Funke, Jens; Millson, John Cycles in hyperbolic manifolds of non-compact type and Fourier coefficients of Siegel modular forms. Manuscripta Math. 107 (2002), no. 4, 409–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement